# SDR C1HA200395006

- Difficulty date: February 24, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING LANDING GEAR INTO MSP WE HAD 3 DOWN AND GREEN INITIALLY UNTIL SHORT FINAL, RECEIVED A RED NOSE WHEEL LIGHT AND A HORN CYCLED GEAR.  RAN CHECK LIST WITH ONLY 2 MAIN GEAR NORMAL AND ONLY A RED NOSE GEAR LIGHT.   R & R LANDING GEAR ASSY UNIT . TEST IS GOOD  IAW MM 32-09-121 ALSO JACKED AND CYCLED NOSE GEAR NUMEROUS TIMES SYSTEM OPS CHECKS GOOD OK FOR SERVICE
